MathSciNet Relay Station
MathSciNet bibliographic data
MR279522 (43 #5244) 42.15
Wade, William R. Summing closed $U$-sets for Walsh series. Proc. Amer. Math. Soc. 29 1971 123–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement